MathSciNet Relay Station
MathSciNet bibliographic data
MR1344611 (96j:33002) 33B20 (65D20)
Doman, B. G. S. An asymptotic expansion for the incomplete beta function. Math. Comp. 65 (1996), no. 215, 1283–1288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement